Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28069
Title: MB-tensors and MB0-tensors
Authors: Li, C
Qi, L 
Li, Y
Keywords: B-tensors
MB-tensors
MB0-tensors
Positive definite
Quasi-double B-tensors
Issue Date: 2015
Publisher: North-Holland
Source: Linear algebra and its applications, 2015, v. 484, 13266, p. 141-153 How to cite?
Journal: Linear algebra and its applications 
Abstract: Abstract The class of MB- (MB0-)tensors, which is a generation of B- (B0-)tensors and quasi-double B- (B0-)tensors, is proposed. And we prove that an even order symmetric MB- (MB0-)tensor is positive (semi-)definite. By giving some conditions to determine MB- (MB0-)tensors, some checkable sufficient conditions for the positive (semi-)definiteness of tensors are given.
URI: http://hdl.handle.net/10397/28069
ISSN: 0024-3795
EISSN: 1873-1856
DOI: 10.1016/j.laa.2015.06.030
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Nov 18, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Nov 17, 2017

Page view(s)

49
Last Week
1
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.